MathSciNet Relay Station
MathSciNet bibliographic data
MR2679617 35J30 (35B08 35B33 35B40 35J91)
Guo, Zongming; Wei, Juncheng Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3957–3964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement